# SDR ASAA0180180

- Difficulty date: May 24, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING PREFLIGHT CHECK, FOUND EMERGENCY TRACK LIGHTS IN 1ST CLASS CABIN WERE DETERMINED TO BE INOPERATIVE.  RESEATED LIGHT MODULES AND COVER.  LIGHTS THEN OPERATED NORMALLY.  (M)
